# SDR FDEA201410133145

- Difficulty date: October 13, 2014
- Submitted: October 13, 2014
- Operation: Air carrier
- Aircraft: N10060
- Make and model: Doug MD-10-10F
- Aircraft serial: 46970
- Aircraft time: 61,189 hours, 24,477 cycles
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Rub Strip
- Part number: AJC723777
- Condition: Cracked
- Location: Apu Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU DOOR AFT RUB STRIP HAS WEAR MARKED & CRACKED.  ACCOMPLISHED APU DOOR FORMER REPAIR IAW WRI 52409664 REV A OF EA 8-5240- T0311763 A.
